Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online
Ask a Urologist   »  

What do urine leakage and bleeding indicate while on antibiotics for UTI?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1991
Answered : 2837 Questions
Question
Hey I’m 19 I️ recently had an UTI in July and I️ took antibiotics onece a day for ten days straight then after like two days I️ noticed that I️ was suppose to take them twice a day so I️ finished the rest of the bottle However , I️ have notice that I️ sometimes have leakage and today I️ notice there was blood . I️ have no pain or anything just those two symptoms
Tue, 22 May 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. Bonnie Berger-Durnbaugh 54 minutes later
Brief Answer:
Question so that I can answer

Detailed Answer:
Hello XXXXXXX

Was your UTI diagnosed by a culture or just based on symptoms?

Is the leakage problem new? When did it start?

How long ago did you finish the antibiotic and what was the name of the antibiotic?

Is the blood definitely in the urine or could it be from the vagina?

I'll write my thoughts on this after I hear back with more information - thanks.



Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor